Arrangements of hyperplanes and their freeness I

Access this Article

Search this Article

Author(s)

Journal

  • Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics = 東京大学理学部紀要. 第1類A, 数学

    Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics = 東京大学理学部紀要. 第1類A, 数学 27(2), 293-312, 1980-08-15

    Faculty of Science, The University of Tokyo

Codes

  • NII Article ID (NAID)
    120000869839
  • NII NACSIS-CAT ID (NCID)
    AA00697967
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    0040-8980
  • Data Source
    IR 
Page Top